# SDR UALA2009012600273

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 36,304 hours, 13,934 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED SHOWING UNIT AFT L FAULT.  FOUND UNIT FAULT ON EPSU.  WHEN NEW EPSU WAS INSTALLED THE INTERNAL EXTERNAL LIGHT WAS FLASHING SAYING SHORT TO GND.  EXAMINED ELE PLUG 13WLA FOUND BROKEN BACK SHELL AND NUMEROUS EXPOSED BARE WIRES.  SUSPECT SHORT DAMAGING EPSU.  REPLACED PWR SUPPLY AND REPAIRED BACKSHELL.  WIRES ARE NOT DAMAGED, WHITE PAINT IS SCRAPED OFF, EXPOSING GOLD TINTED INSULATION.  DAMAGED CABLE CAUSING PROBLEM.  FOUND AFT SEAT PWR CABLE SHORTED OUT.  REPLACED 350WL10 HARNESS AT SEAT 23-24, OPS CHECK OKAY.
